Applied Mathematics

Vol.4 No.9A(2013), Paper ID 36698, 6 pages

DOI:10.4236/am.2013.49A003

 

On the Behavior of Positive Solutions of a Difference Equations System xn+1={yn-2+yn-3}/xn, yn+1={xn-2+xn-3}/yn

 

Decun Zhang, Wenqiang Ji, Liying Wang, Xiaobao Li

 

Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University Yantai, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University Yantai, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University Yantai, Yantai, China
Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University Yantai, Yantai, China

 

Copyright © 2013 Decun Zhang, Wenqiang Ji, Liying Wang, Xiaobao Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Zhang, W. Ji, L. Wang and X. Li, "On the Behavior of Positive Solutions of a Difference Equations System xn+1={yn-2+yn-3}/xn, yn+1={xn-2+xn-3}/yn," Applied Mathematics, Vol. 4 No. 9A, 2013, pp. 13-18. doi: 10.4236/am.2013.49A003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.